Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Feb 26, 2010, 3:47 AM EST for 88 counties in Georgia. It took effect at Feb 27, 2010, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2010, 3:47 AM EST (08:47 UTC)
- In effect from
- Feb 27, 2010, 12:00 PM EST
- Expired
- Feb 27, 2010, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 88 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2213 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027 WWUS82 KFFC 260847 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 AM EST FRI FEB 26 2010 GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 261700- /O.UPG.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/ /O.NEW.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/ /O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 347 AM EST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST SATURDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA DUE TO LOW HUMIDITES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. FOR FRIDAY AND SATURDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THE RED FLAG WARNING ON FRIDAY AND SATURDAY INCLUDES THE OCONEE AND PORTIONS OF THE CHATTAHOOCHEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ001>009-011>016-261700- /O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/ /O.CON.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE- 347 AM EST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING...AND A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING...FOR THE AREA GENERALLY NORTH OF A ROME TO GAINESVILLE LINE. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. DRY FUEL MOISTURE CONDITIONS MAY COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON. THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH ON SATURDAY INCLUDES THE PORTIONS OF THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
6 follow-up statements
075 WWUS82 KFFC 261625 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EST FRI FEB 26 2010 GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 270030- /O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/ /O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1125 AM EST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW HUMIDITIES... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST SATURDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA DUE TO LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST SATURDAY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. FOR FRIDAY AND SATURDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH TODAY AND GUSTS TO 20 MPH ON SATURDAY TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THE RED FLAG WARNING ON FRIDAY AND SATURDAY INCLUDES THE OCONEE AND PORTIONS OF THE CHATTAHOOCHEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ001>009-011>016-270030- /O.CON.KFFC.FW.W.0005.100226T1700Z-100227T0000Z/ /O.CON.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE- 1125 AM EST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR PORTIONS OF NORTH GEORGIA DUE TO LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. DRY FUEL MOISTURE CONDITIONS MAY COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON. THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH ON SATURDAY INCLUDES THE PORTIONS OF THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
242 WWUS82 KFFC 262347 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 647 PM EST FRI FEB 26 2010 GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 271000- /O.EXP.KFFC.FW.W.0005.000000T0000Z-100227T0000Z/ /O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 647 PM EST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST SATURDAY FOR LOW HUMIDITIES FOR MUCH OF NORTH AND CENTRAL GEORGIA... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST SATURDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA. FOR SATURDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THE RED FLAG WARNING SATURDAY INCLUDES THE OCONEE AND PORTIONS OF THE CHATTAHOOCHEE NATIONAL FORESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ001>009-011>016-271000- /O.EXP.KFFC.FW.W.0005.000000T0000Z-100227T0000Z/ /O.CON.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE- 647 PM EST FRI FEB 26 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LOW HUMIDITIES FOR EXTREME NORTH GEORGIA... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. DRY FUEL MOISTURE CONDITIONS MAY COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL FORESTS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
948 WWUS82 KFFC 270853 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 AM EST SAT FEB 27 2010 GAZ006>009-013>016-271000- /O.CAN.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/ FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- 353 AM EST SAT FEB 27 2010 ...FIRE WEATHER WATCH IS CANCELLED FOR EXTREME NORTHEAST GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE FIRE WEATHER WATCH. RED FLAG CRITERIA IS NOT EXPECTED TO BE MET IN THIS AREA THIS AFTERNOON. $$ GAZ001>005-011-012-271700- /O.UPG.KFFC.FW.A.0005.100227T1700Z-100228T0000Z/ /O.EXA.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON- 353 AM EST SAT FEB 27 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR EXTREME NORTHWEST GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 271700- /O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 353 AM EST SAT FEB 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR MUCH OF NORTH AND CENTRAL GEORGIA... DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THE RED FLAG WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
896 WWUS82 KFFC 271530 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 AM EST SAT FEB 27 2010 GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280000- /O.CON.KFFC.FW.W.0006.100227T1700Z-100228T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD- BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING- COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1030 AM EST SAT FEB 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR CENTRAL AND MUCH OF NORTH GEORGIA DUE TO LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR CENTRAL AND MOST OF NORTH GEORGIA. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY OF 15 TO 25 PERCENT AND WEST-NORTHWEST WINDS OF 10 TO 20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THE RED FLAG WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
782 WWUS82 KFFC 271934 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 PM EST SAT FEB 27 2010 GAZ001>005-011-012-074-080>085-089>098-102>112-272045- /O.CAN.KFFC.FW.W.0006.000000T0000Z-100228T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-WASHINGTON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY- 234 PM EST SAT FEB 27 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE RED FLAG WARNING FOR PARTS OF NORTH AND CENTRAL GEORGIA. $$ GAZ019>025-027-030>039-041>062-066>073-075-076-078-079-086-113- 280000- /O.CON.KFFC.FW.W.0006.000000T0000Z-100228T0000Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK- JEFFERSON-HARRIS-TALBOT-EMANUEL-TOOMBS- 234 PM EST SAT FEB 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR PARTS OF NORTH AND CENTRAL GEORGIA FOR GENERALLY SOUTH OF THE MOUNTAINS AND NORTH OF COLUMBUS TO MACON TO VIDALIA. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY OF 15 TO 25 PERCENT AND WEST-NORTHWEST WINDS OF 10 TO 20 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THE RED FLAG WARNING INCLUDES ONLY A SMALL PORTION OF THE CHATTAHOOCHEE AND ALL OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
511 WWUS82 KFFC 272345 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 PM EST SAT FEB 27 2010 GAZ019>025-027-030>039-041>062-066>073-075-076-078-079-086-113- 280045- /O.EXP.KFFC.FW.W.0006.000000T0000Z-100228T0000Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK- JEFFERSON-HARRIS-TALBOT-EMANUEL-TOOMBS- 645 PM EST SAT FEB 27 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR LOW RELATIVE HUMIDITIES FOR PARTS OF NORTH AND CENTRAL GEORGIA... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER OCCURRING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Feb 26, 3:20 AM EST, 27 minutes earlier.
Area forecast discussion, Feb 26, 3:20 AM EST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 AM EST FRI FEB 26 2010 .SHORT TERM /TODAY THROUGH SUNDAY/... MODELS SIMILAR WITH LOW PRESSURE SYSTEM (ALOFT AND AT THE SURFACE) MEANDERING NEAR THE NEW ENGLAND COAST THROUGH THE WEEKEND. MEANWHILE...WEAK HIGH PRESSURE CONTINUES OVER THE SOUTHEAST U.S. TODAY BEFORE SHIFTING OFF THE COAST TONIGHT AS A WEAK UPPER LOW DEVELOPS OVER TEXAS AND MOVES SOUTHEAST INTO THE GULF OF MEXICO. MODELS SHOW DEEPER MOISTURE WITH THIS FEATURE STAYING SOUTH OF THE COUNTY WARNING AREA AS THE LOW WEAKENS FURTHER AND SHIFTS OFF THE EAST COAST OF FLORIDA SATURDAY NIGHT/SUNDAY. LATEST MODEL RUN CONTINUE TO SHOW A WEAK IMPULSE SKIRTING ACROSS THE OH/TN VALLEY REGION SATURDAY NIGHT...AND MAY BE ENOUGH TO SQUEEZE OUT A FEW LIGHT SNOW SHOWERS MAINLY IN THE NORTHEAST MOUNTAINS. OTHERWISE...LOOK FOR JUST VARYING AMOUNTS OF CLOUDS THROUGH THE PERIOD...WITH TEMPS RUNNING A BIT BELOW NORMAL. QUITE BREEZY AGAIN THIS AFTERNOON...BUT WINDS LOOK TO STAY BELOW ADVISORY CRITERIA. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... WEAK HIGH PRESSURE BUILDS ACROSS THE STATE SUNDAY/SUNDAY NIGHT...BUT BEGIN TO SHIFT OFF THE SOUTHEAST COAST MONDAY AS THE NEXT LOW PRESSURE SYSTEM DEVELOPS AND MOVES NORTHEAST FROM THE GULF. EXTENDED PROGS SHOW DEEPER MOISTURE ASSOCIATED WITH THIS FEATURE BEGINNING TO SPREAD INTO THE COUNTY WARNING AREA MONDAY NIGHT AND CONTINUING INTO TUESDAY AS THE LOW TRACKS FROM THE GULF ACROSS NORTHERN FLORIDA AND OFF THE SOUTHEAST U.S. COAST TUESDAY NIGHT. AT THIS TIME...MODEL THICKNESSES COLD ENOUGH FOR SNOW OVER MUCH OF NORTH GEORGIA. WITH QPF VALUES IN THE .10 TO .30 RANGE...COULD BE LOOKING AT THE MAKINGS OF A WINTER STORM FIRST PART OF THE WORK WEEK. WILL LEAD INTO THIS EVENT SLOWLY WITH INDICATING JUST A RAIN/SNOW MIX FOR NOW AND WAIT UNTIL WE GET A FEW MORE RUNS TO CONFIRM THIS POSSIBILITY. THIS SYSTEM LOOKS TO PULL UP THE MID ATLANTIC COAST WEDNESDAY...TAKING DEEPER MOISTURE WITH IT. && .FIRE WEATHER... WITH FUEL DRYING ON THURSDAY...AND RELATIVE HUMIDITIES GETTING DOWN TO CRITICAL LEVELS THIS AFTERNOON...CURRENT RED FLAG WARNING FOR TODAY STILL LOOKS GOOD. CONDITIONS LOOK GOOD FOR RELATIVE HUMIDITIES DROPPING TO 25% OR LESS ACROSS MUCH OF THE AREA AGAIN SATURDAY AFTERNOON...EXCEPT FOR PERHAPS IN THE MOUNTAINS. WILL UPGRADE CURRENT WATCH TO WARNING FOR AREAS SOUTH OF A RMG TO GVL LINE...BUT LEAVE WATCH IN PLACE NORTH OF THIS LINE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 27 54 31 55 / 0 0 5 10 10 ATLANTA 47 28 51 32 53 / 0 0 0 5 5 BLAIRSVILLE 39 21 43 24 50 / 0 0 0 20 10 CARTERSVILLE 48 24 52 25 52 / 0 0 0 5 5 COLUMBUS 54 30 56 32 60 / 0 0 5 5 5 GAINESVILLE 45 27 50 33 54 / 0 0 0 10 10 MACON 53 28 56 31 60 / 0 0 5 5 5 ROME 49 24 52 28 56 / 0 0 0 10 10 PEACHTREE CITY 50 23 53 25 55 / 0 0 0 5 5 VIDALIA 53 31 57 34 58 / 0 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. RED FLAG WARNING FROM NOON TO 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH... GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE... SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKES...WILKINSON. FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE... DAWSON...FANNIN...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 49
Hazardous weather outlook, Feb 25, 9:20 PM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 920 PM EST THU FEB 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 920 PM EST THU FEB 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... A DEEP UPPER TROUGH WAS IN PLACE ACROSS THE EASTERN U.S. WITH A LARGE COLD SURFACE HIGH PRESSURE AREA EXTENDING FROM SOUTH CENTRAL CANADA INTO THE CENTRAL GULF. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN FRIDAY AFTERNOON ACROSS MOST OF NORTH AND CENTRAL GEORGIA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.